# SDR AALA201907289020

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 96,711 hours, 15,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY FLASHLIGHT WAS NOT SECURED AND INOPERABLE AT RIGHT HAND MID GALLEY FLIGHT ATTENDANT SEAT. MAINTENANCE REPLACED BATTERY PER AMM 25-64-00.
